Alert archive / North Carolina / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Wilmington, NC
NWS Wilmington, NC issued this red flag warning at Apr 8, 2016, 3:57 PM EDT for 6 counties in North Carolina. It took effect at Apr 9, 2016, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 3:57 PM EDT (19:57 UTC)
- In effect from
- Apr 9, 2016, 10:00 AM EDT
- Expired
- Apr 9, 2016, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC
The radar
The Wilmington radar (KLTX), 43 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2040 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
868 WWUS82 KILM 081957 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 357 PM EDT FRI APR 8 2016 ...DANGEROUS CONDITIONS FOR FIRE GROWTH ON SATURDAY... NCZ087-096-099-105>110-090400- /O.NEW.KILM.FW.W.0001.160409T1400Z-160410T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK- 357 PM EDT FRI APR 8 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS...FOR SOUTHEAST NORTH CAROLINA. THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY. * AFFECTED AREA...ALL OF SOUTHEAST NORTH CAROLINA. * WINDS...WEST TO NORTHWEST...15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THE MOST DANGEROUS COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL OCCUR BETWEEN NOON AND 6 PM. * RELATIVE HUMIDITY...AS LOW AS 22 PERCENT. * TEMPERATURES...IN THE UPPER 50S. * IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO QUICKLY GET OUT OF CONTROL AS GUSTY WINDS ALLOW FIRES TO SPREAD ERRATICALLY AND UNPREDICTABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...AND LOW RELATIVE HUMIDITY...WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ JDW
4 follow-up statements
189 WWUS82 KILM 090110 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 910 PM EDT FRI APR 8 2016 ...DANGEROUS CONDITIONS FOR FIRE GROWTH ON SATURDAY... NCZ087-096-099-105>110-091000- /O.CON.KILM.FW.W.0001.160409T1400Z-160410T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK- 910 PM EDT FRI APR 8 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS...FOR SOUTHEAST NORTH CAROLINA... * AFFECTED AREA...ALL OF SOUTHEAST NORTH CAROLINA. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THE MOST DANGEROUS COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL OCCUR BETWEEN NOON AND 6 PM. * RELATIVE HUMIDITY...AS LOW AS 22 PERCENT. * TEMPERATURES...IN THE UPPER 50S TO AROUND 60. * IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO QUICKLY GET OUT OF CONTROL AS GUSTY WINDS ALLOW FIRES TO SPREAD ERRATICALLY AND UNPREDICTABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...AND LOW RELATIVE HUMIDITY...WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 27
064 WWUS82 KILM 090838 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 438 AM EDT SAT APR 9 2016 ...DANGEROUS FIRE GROWTH CONDITIONS TODAY... NCZ087-096-099-105>110-091600- /O.CON.KILM.FW.W.0001.160409T1400Z-160410T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK- 438 AM EDT SAT APR 9 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS...ACROSS SOUTHEAST NORTH CAROLINA... * AFFECTED AREA...ALL OF SOUTHEAST NORTH CAROLINA. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THE MOST DANGEROUS COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL OCCUR BETWEEN NOON AND 6 PM. * RELATIVE HUMIDITY...18 TO 22 PERCENT. * TEMPERATURES...IN THE UPPER 50S TO AROUND 60. * IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO QUICKLY GET OUT OF CONTROL...SPREADING ERRATICALLY AND UNPREDICTABLY IN GUSTY WINDS OF THIS MAGNITUDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...AND LOW RELATIVE HUMIDITY...WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 8
362 WWUS82 KILM 091540 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1140 AM EDT SAT APR 9 2016 NCZ087-096-099-105>110-100000- /O.CON.KILM.FW.W.0001.000000T0000Z-160410T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK- 1140 AM EDT SAT APR 9 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS...ACROSS SOUTHEAST NORTH CAROLINA... * AFFECTED AREA...ALL OF SOUTHEAST NORTH CAROLINA. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THE MOST DANGEROUS COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL OCCUR BETWEEN NOON AND 6 PM. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * TEMPERATURES...IN THE UPPER 50S TO LOW 60S. * IMPACTS...ANY FIRES WILL HAVE THE POTENTIAL TO QUICKLY GET OUT OF CONTROL...SPREADING ERRATICALLY AND UNPREDICTABLY IN GUSTY WINDS OF THIS MAGNITUDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...AND LOW RELATIVE HUMIDITY...WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 17
188 WWUS82 KILM 092356 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 756 PM EDT SAT APR 9 2016 NCZ087-096-099-105>110-100100- /O.EXP.KILM.FW.W.0001.000000T0000Z-160410T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK- 756 PM EDT SAT APR 9 2016 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS...ACROSS SOUTHEAST NORTH CAROLINA... RELATIVE HUMIDITY VALUES ARE ON THE RISE AND WINDS HAVE SIGNIFICANTLY DECREASED THIS EVENING...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 8 PM EDT. $$ REK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this red flag warning went out at Apr 8, 3:01 PM EDT, 56 minutes earlier.
Area forecast discussion, Apr 8, 3:01 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
301 PM EDT FRI APR 8 2016
.SYNOPSIS...
A COUPLE OF COLD FRONTS WILL MOVE ACROSS THE AREA THROUGH TOMORROW.
A FREEZE APPEARS LIKELY FOR MAJOR PORTIONS OF THE AREA EARLY
SUNDAY MORNING. A RETURN OF SEASONABLE TEMPERATURES IS EXPECTED
MUCH OF NEXT WEEK. RAIN CHANCES WILL INCREASE TUESDAY NIGHT AND
EARLY ON WEDNESDAY AS A COLD FRONT CROSSES THE COAST.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 300 PM FRIDAY...AN EXTENSIVE CU FIELD IS DEVELOPING THIS
AFTERNOON OVER THE FORECAST AREA AS RESIDUAL LOW LEVEL MOISTURE
COMBINES WITH EARLY-APRIL SUNSHINE AND AN APPROACHING UPPER
DISTURBANCE. THIS COMBINATION MAY YIELD ISOLATED SHOWERS LATE THIS
AFTERNOON BUT MOST ALL PLACES WILL STAY DRY.
CLOUD COVER WILL FADE WITH THE SUNSET AND THE PASSING OF THE UPPER
DISTURBANCE OFFSHORE...YIELDING CLEAR SKIES OVERNIGHT. A SURGE OF
COLD AND DRY AIR OVERNIGHT WILL DRIVE MINIMUM TEMPERATURES WELL DOWN
INTO THE LOWER TO MID 40S BY DAYBREAK.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 300 PM FRIDAY...AN UNSEASONABLY COLD AND DRY AIRMASS WILL BUILD
IN AS AN ARCTIC HIGH MOVES OVER EASTERN CONUS. WITH NO PRECIP IN THE
FORECAST AND LITTLE EVEN IN THE WAY OF CLOUDS THE FORECAST CHALLENGE
REMAINS ON TEMPERATURES...ESPECIALLY MINIMUM TEMPERATURES FOR
SATURDAY NIGHT AND SUNDAY MORNING. I HAVE RELIED ON A BLEND OF BIAS-
CORRECTED GUIDANCE FOR THE SHORT TERM GIVEN ITS GOOD OVERALL
PERFORMANCE RELATIVE TO STRAIGHT MOS NUMBERS. THIS GIVES A BIT MORE
CONFIDENCE THAT WE WILL SEE A WIDESPREAD...YET BRIEF AND
MARGINAL...FREEZING EVENT FOR EARLY SUNDAY MORNING. EXPECT
TEMPERATURES TO DROP TO 32 OR A BIT BELOW MOST PLACES FOR AN HOUR OR
SO BEFORE SUNRISE. MODEL SOUNDINGS SUPPORT THIS AND SHOW 0C OR A BIT
BELOW AT 850 MB AT 12Z SUNDAY. LATEST GUIDANCE DOES SHOW MORE MIXING
THAN EARLIER EXPECTED AND EXCEPT FOR POSSIBLY WELL INLAND WE MAY NOT
SEE DECOUPLING OVERNIGHT. THOSE AREAS THAT DO DECOUPLE WILL SEE
ENHANCED TEMPERATURE FALLS DUE TO IMPROVED RADIATIONAL COOLING
CONDITIONS AND COULD SEE DROPS INTO THE 20S. ON THE BRIGHT
SIDE...MIXING AND A VERY DRY AIR MASS WILL SERVE TO KEEP FROST AT
BAY...SO NO MENTION OF FROST NECESSARY OVER THE FORECAST AREA. AS A
RESULT OF ALL THE ABOVE...HAVE UPGRADED THE FREEZE WATCH TO A
WARNING FOR MOST OF THE AREA...EXCLUDING OUR SOUTHERNMOST COUNTIES
AND THE IMMEDIATE COASTAL STRIP.
FOR THE REMAINDER OF THE SHORT TERM...EXPECT WELL-BELOW NORMAL
TEMPERATURES AND LITTLE IN THE WAY OF CLOUDS. SUNDAY WILL BE THE
COLDEST DAY OF THE WEEKEND WITH HIGHS A DEGREE OR SO EITHER SIDE OF
60. SATURDAY WILL BE QUITE BREEZY SO IT MAY ACTUALLY FEEL COLDER
THAN SUNDAY FOR MOST PLACES. FOR SATURDAY WE CAN EXPECT WESTERLY
WINDS OF 20 TO 25 MPH DURING THE AFTERNOON HOURS...WITH GUSTS UP
AROUND 30 MPH OR SO.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 300 PM FRIDAY...MEDIUM RANGE GUIDANCE POINTS TO SOMEWHAT OF AN
ACTIVE PATTERN FOR OUR AREA THROUGH THE WEEK ALTHOUGH WITH MORE
THAN USUAL UNCERTAINTY. A SPLIT FLOW STARTS OUT HARMLESS ENOUGH
WITH A DECENT SHORTWAVE PUSHING A FRONT ACROSS THE AREA LATE
TUESDAY INTO EARLY WEDNESDAY. WE ARE MAINTAINING THE CHANCE TO
LIKELY POPS WITH THIS SYSTEM. THE UNCERTAINTY GROWS FOR WEDNESDAY
THROUGH FRIDAY AS THE ECMWF SHOWS A MORE ACTIVE SOUTHERN STREAM
FOR THE AREA WITH A SLOWER CLOSED LOW MOVING ACROSS THE AREA AND
ACTUALLY FORMING A REX BLOCK WITH HIGH PRESSURE OVER THE OHIO
VALLEY. THE GFS IS MORE SUPPRESSED WITH THE MOISTURE JUST TO THE
SOUTH. ALONG WITH COLLABORATION...PRUDENCE CALLS FOR KEEPING AT
LEAST SOME MENTIONABLE POPS IN THE FORECAST FOR NOW. THERE SHOULD
BE A FEW BREAKS EVEN IF THE ECMWF VERIFIES. HOWEVER...THEY ARE ALL
BUT IMPOSSIBLE TO FORECAST THIS FAR OUT. OVERALL TEMPERATURES WILL
BE ON THE COOL SIDE AFTER A BRIEF WARMUP AHEAD OF THE FRONT
MIDWEEK.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
AS OF 18Z...HIGH CONFIDENCE IN VFR THROUGH MUCH OF THE VALID
PERIOD. ISOLATED SHOWERS TONIGHT SHOULD BE TOO WEAK TO PRODUCE ANY
VSBY RESTRICTIONS.
VFR THIS AFTN WILL PERSIST EVEN AS MID-LEVEL CLOUDINESS INCREASES
BOTH DUE TO DIURNAL REASONS AND AN APPROACHING SHORTWAVE. IT IS
THIS SHORTWAVE MOVING OVERHEAD THAT MAY SPAWN A FEW SHOWERS
ACROSS THE AREA THIS EVENING...BUT CONFIDENCE IS NOT HIGH ENOUGH
TO MENTION IN TAFS ATTM. ADDITIONALLY...INTENSITY OF ANY SHOWERS
SHOULD BE LIGHT ENOUGH TO PRECLUDE ANY RESTRICTIONS...AND THE
PASSAGE OF THIS FEATURE WILL MOSTLY BY NOTED BY BKN/OVC MID-LEVEL
CIGS. DRYING OCCURS OVERNIGHT...AND AFTER A BRIEF PERIOD OF LIGHT
WINDS EARLY...W/NW WINDS WILL INCREASE TO AROUND 10 KTS LATE.
ON SATURDAY...VFR WILL CONTINUE WITH A FEW DIURNAL CU BUT WINDS
FROM THE W/NW WILL BECOME QUITE GUSTY...REACHING 15 KTS WITH
GUSTS UP TO 25.
EXTENDED OUTLOOK...VFR THROUGH TUESDAY. SHOWERS WITH A COLD FRONT
POSSIBLE TUESDAY NIGHT AND WEDNESDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM FRIDAY...SMALL CRAFT ADVISORY REMAINS IN EFFECT AS
PREVIOUSLY ADVERTISED. A COLD SURGE OVERNIGHT WILL BRING AN
INCREASE IN WIND SPEEDS OVERNIGHT...MAINLY AFTER MIDNIGHT. BY
DAYBREAK WE WILL SEE WINDS IN THE 20 TO 25 KT RANGE WITH SEAS UP
TO AROUND 4 FT OVER THE OUTER FRINGES OF OUR WATERS.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 300 PM FRIDAY...A SMALL CRAFT ADVISORY WILL EXTEND THROUGH
MIDNIGHT ON SATURDAY NIGHT A A SURGE OF COLD AND DRY ARCTIC AIR
STREAMS ACROSS THE WATERS. CONDITIONS WILL GREATLY IMPROVE ON
SUNDAY AS THE HIGH CENTER MOVES OVER THE WATERS.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 300 PM FRIDAY...FOR MONDAY EXPECT RELATIVELY LIGHT WIND FIELDS
WITH A RETURN FLOW OF 10-15 KNOTS. FOR TUESDAY EXPECT THE USUAL
INCREASE IN WINDS ALTHOUGH NOT OVERLY IMPRESSIVE AS THE PARENT
TROUGH IS NOTHING TO WRITE HOME ABOUT. EXPECT A SOUTHWEST FLOW TO
PEAK AT AROUND 15 KNOTS. FINALLY FOR WEDNESDAY A NORTHEAST FLOW OF
15-20 KNOTS...MOSTLY TOWARD THE LOWER END OF THE RANGE DEVELOPS AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WARNING FROM 3 AM TO 9 AM EDT SUNDAY FOR SCZ017-023-024-
032-033-053.
FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
FOR SCZ039-055.
NC...FREEZE WARNING FROM 3 AM TO 9 AM EDT SUNDAY FOR NCZ087-096-099-
105>107-109.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
SATURDAY NIGHT FOR AMZ250-252-254-256.
&&
SYNOPSIS...SHK
NEAR TERM...REK
SHORT TERM...REK
LONG TERM...SHK
AVIATION...JDWHazardous weather outlook, Apr 8, 3:05 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 305 PM EDT FRI APR 8 2016 NCZ087-096-099-105>107-109-SCZ017-023-024-032-033-053-091915- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-INLAND HORRY- 305 PM EDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-091915- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 305 PM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ039-055-091915- WILLIAMSBURG-INLAND GEORGETOWN- 305 PM EDT FRI APR 8 2016 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ108-110-SCZ054-056-091915- COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 305 PM EDT FRI APR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 5:42 AM EDT | Freeze Watch | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 30 hr |
| Apr 8, 6:07 AM EDT | Small Craft Advisory | ILM | 48 hr | |
| Apr 8, 2:52 PM EDT | Freeze Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 42 hr |
Nearby
Red Flag Warnings in North Carolina, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.